Post

Happy? Seriously

I have no idea why they r called "happy pills" they in no way make me happy. The best I get is making me to sleepy and not feel my depression full force and I eat more and not have such horrible meltdowns but um ...happy? what is that?
Oh an i had my, "I dotn want to take pills to sedate my perception on life" but well its so horrible its just slightly less horrible than suicide, so I take them when I have a down period, like more than 3 days. I still try to not take them all the time and I miss my skinny figure but I guess that's life. Tring to make changes in my life like exercising more and getting an income. At the moment I take Mirzaten and they r the best I found, at least for my style of taking them. The side ffects of starting are on the sleep non stop range so its good.
defectivemoonbunny defectivemoonbunny 22-25, F 9 Responses Nov 15, 2010

Your Response

Cancel

sounds like your envious of the pills working lol

well i actually wanted to to go to them spichs cause i know i couldnt/cant handle my life so the diagnosis and pills where a good solution cause they helped me not ruin it completly, which am doing now

dont care much about diagnosis otherwise, am preatty shure i could go to any psich after reading a thorough description of a mental illness and convince him i have it well at least most of them lol (and i have been reading quite alot, sometimes i felt i read more than they did, they r preatty unprofessional around here)

besides it a good umbrella for being just very hateable so am "sevearly depressed"

yes, is somewhat ironic. is half a joke, but half is serious -- i do hope you feel better, even if it isn't from a pill.



the effectiveness of SSRIs is about the same as TCAs in studies I have seen.



as for diagnosis, I was once given a diagnosis of depression with generalized anxiety disorder. a subsequent shrink said that diagnosis was wrong (i agree). was situational. don't put too much faith in a diagnosis. don't let it hold you back.

lol, the i hope you feel batter sounded very ironic

great took the crap for about a year and a half :(

the reason why i was prescribed it was because my "responsible" parents took me to that psich whom they where recomanded to by theyr only friend, that incidentally is known by the whole city for being looney (but he does not accept it) also may have to do with the fact that a lot of people here are still mentally in the century that drug came out so my doc stuck to it, knowing how it works, she worked at the impatiens hospital and thats what the drug is for.

Also I see a lot of people wineing about SSRI s not having effect, just sideffects and there are studyes shoving they work a bit batter than placebo

I was diagnosed with majore depressive dissorder and social/generalised? anxiety by both psichs, but I call it extremely severe life.

the spitomin is for anxiety (just checked)

I don't know sptiome, but clomipramine is also a tricyclic.



Maybe another EPer who knows more about it could comment on why you were prescribed TCAs. Most depressives I know have been prescribed SSRIs which are now the standard treatment, safer, and usually the side effects aren't as bad, and there is not the same risk of overdose.



I have read that TCAs are sometimes considered more effective for severe depression (which doesn't sound like what you have) and for inpatient treatment. However, the remission rate is higher.



You ask about side-effects. For TCA's, I think the usual side efffects are weight gain (true for SSRIs too), dry mouth, constipation, drowsiness, and dizziness. For SSRIs there's the weight gain also, but the most common long term side effects are reduced sexual desire and insomnia.



I hope you feel better.

I tried , my first psich (considered one onf the best around god knows why) gave me clomipramine and spitomine (dont know the translation) and i think a sleeping pill I dotn remember the name. They where all bad sideffects and little releaf, they lowered my intellectual ability lol, seriously I could not learn while i was on them (was in first univ year) and I felt like I had a vail over my feelings, hard to explane and put in words, i know other people have that feeling too while on antidepressants. Sometimes am wondering if its because they actually dont work but modify other stuff like they made me alot slower so it was somehow hard/imposible for my emotions to escalate quickly to a certain level....they made me really flat emotional wise and i hate it cause I know thats what make you you and keeps you out of trouble, its like mental suicide doing that to urself so I took them as long as i was suicidal and did not care but once my mindset changed( matured a bit and seen/got new oportunityes ) gave up on them



Now am on this and does not feel like that physical vail, they really lift my general mood from painful and nonfuntional to functional, and make the bad things stay in the past. But do not stop me from having intense emotions so I guess they r good (for me). However recently I felt the need to take them daily, like i almost finished 1 foil but hopeing to be able to give up in a week. They help me go to sleep and keep me a bit active ( I used to have meltdowns for days with no specific cause just things built up and cant get out of the house/general anxiety, could not focus on anything and just general mental pain and this med keeps this at low while i sill react to whats around if I take them regularly, but um been alot more angry lately and dont know if its me maturing and realising stuff or just meds, its batter either way ) Hopefully it wont turn into a mini addiction. I think this meds do the most a pill can do, if the problem is in real life and not just genetical predisposition. ( I think I may have both)



what long term side effects where you reffering too?

I know this med is relatively new (no sideffects known yet lol)But I think i got a bit addicted the time between i wrote the story and now. Which is weard cause it did not happen the first ever time I took them but they changed the package since than and I think they changed the content too.

if it works for you, then great! that way you don't have the long term side-effects either.



did you ever try others?

wanted to add that that is why I stuck to it...even though the doc said the same thing that it will take a while and so on...but if I take a full dose and not ease into it its quite a help in difficult times

um am not that well informed on meds, but I think for me it works the first time, especially if I did not take it for a long period, maybe its just the side effect of sleepiness but that is what I want

have you tried other pills before you settled on mirzaten? most SSRI's (i know mirzaten is a tetracycling) require a ramp up of several weeks before they start doing much of anything (if they do anything at all) -- and so waiting until a down-period and then taking for a few days probably wouldn't help much.